# SDR DALA2024071507147

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 78,494 hours, 10,053 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT 15 KNOTS DUE TO A (NAV PRED W/S DET FAULT).   FLIGHT CREW PLACED PREDICTIVE WINDSHEAR ON MEL. LHR PERFORMED BITE TEST OF WXR 1 AND 2 WITH NO FAULTS. CONTINUED ON MEL DUE TO PREVIOUS WXR2 FAULT. THEN R/R WX TRANSCEIVER 2 (1SQ2) PER A330 AMM 34-31. OK FOR SERVICE. MEL/PLAC REMOVED.
